`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 16,Number 3,     November 2006

1

A remark on existence and optimal summability of solutions of elliptic problems involving Hardy potential   Pages : 513 - 523

Lucio Boccardo,  Luigi Orsina and Ireneo Peral

 Abstract       Full Text      Related Articles

2

Nodal bubble-tower solutions to radial elliptic problems near criticality   Pages : 525 - 539

Andrés Contreras and Manuel del Pino

 Abstract       Full Text      Related Articles

3

On the Cauchy problem for differential-difference parabolic equations with high-order nonlocal terms of general kind   Pages : 541 - 561

Andrey B. Muravnik

 Abstract       Full Text      Related Articles

4

Universal bounds for quasilinear parabolic equations with convection   Pages : 563 - 586

Ryuichi Suzuki

 Abstract       Full Text      Related Articles

5

Pullback attractors of nonautonomous dynamical systems   Pages : 587 - 614

Yejuan Wang,  Chengkui Zhong and Shengfan Zhou

 Abstract       Full Text      Related Articles

6

Quasi-periodic solutions of nonlinear wave equations with a prescribed potential   Pages : 615 - 634

Xiaoping Yuan

 Abstract       Full Text      Related Articles

7

On elliptic lower dimensional tori for Gevrey-smooth Hamiltonian systems under Rüssmann's non-degeneracy condition   Pages : 635 - 655

Dongfeng Zhang and Junxiang Xu

 Abstract       Full Text      Related Articles

8

Clustered layers for the Schrödinger-Maxwell system on a ball   Pages : 657 - 688

Pingzheng Zhang and Jianhua Sun

 Abstract       Full Text      Related Articles

9

The continuous matching of two stable linear systems can be unstable   Pages : 689 - 703

V. Carmona,  E. Freire,  E. Ponce and F. Torres

 Abstract       Full Text      Related Articles

10

Convex solutions of boundary value problem arising from Monge-Ampère equations   Pages : 705 - 720

Shouchuan Hu and Haiyan Wang

 Abstract       Full Text      Related Articles